# SDR AUS20020453

- Difficulty date: May 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 4410042
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CHERRY RIVETS IN FUSELAGE EMERGENCY EXIT DOOR CUTOUT FRAMEPREVENTING OPERATION OF EMERGENCY EXIT.
